arrow
Volume 18, Number 6
Previous Issue Next Issue

Lie-Heng Wang

J. Comp. Math., 18 (2000), pp. 561-566.

Preview Full PDF 1946 18924 Abstract

Dan-Fu Han

J. Comp. Math., 18 (2000), pp. 567-570.

Preview Full PDF 1835 19221 Abstract

Tetsuya Ishiwata & Masayoshi Tsutsumi

J. Comp. Math., 18 (2000), pp. 571-586.

Preview Full PDF 1810 19149 Abstract

Ping-Qi Pan

J. Comp. Math., 18 (2000), pp. 587-596.

Preview Full PDF 1839 19025 Abstract

Dong-Xiu Xie, Lei Zhang & Xi-Yan Hu

J. Comp. Math., 18 (2000), pp. 597-608.

Preview Full PDF 1834 19107 Abstract

Jian-Song Deng, Fa-Lai Chen & Li-Li Wang

J. Comp. Math., 18 (2000), pp. 609-620.

Preview Full PDF 1867 19075 Abstract

Wen-Yu Sun, R. J. B. de Sampaio & Jin-Yun Yuan

J. Comp. Math., 18 (2000), pp. 621-632.

Preview Full PDF 1856 19572 Abstract

Ai-Guo Xiao

J. Comp. Math., 18 (2000), pp. 633-638.

Preview Full PDF 2075 19283 Abstract

Abdellatif Agouzal

J. Comp. Math., 18 (2000), pp. 639-644.

Preview Full PDF 2037 18916 Abstract

Shou-Fu Li

J. Comp. Math., 18 (2000), pp. 645-656.

Preview Full PDF 1796 19966 Abstract

Lung-An Ying

J. Comp. Math., 18 (2000), pp. 657-672.

Preview Full PDF 1813 18755 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard